Dr. Kashif Ali
Associate Professor, Mathematics
Area of Interest: Graph Theory, Soliton Theory
Tel # (Off): 111-001-007   (140)
HEC approved PhD Supervisor

 

I did my PhD in Mathematics from a prestigious institute Abdus Salam School of Mathematical Sciences (ASSMS), GC University, Lahore in 2008. I did my PhD thesis in Graph Theory under the supervision of Prof. Dr. Edy Tri Baskoro. My areas of research in graph Theory are graph Ramsey numbers, metric dimensions, graph labelings and molecular properties of chemical graphs. I am also working on the Analytical and soliton solutions of partial differential equations.

 Approved Projects:

1. On H-Supermagic Covering of Different Families of Graph has been approved and received the grant of Rs. PK =947,189/- via   no. 20-3735/R&D/HEC/14/698, from Higher Education Commission of Pakistan NRPU 2014.

2. Analytical Study of Optical Solitons with Fractional Nonlinear Schrodinger Equation, has been approved and received the grant of Rs. PK =1.463607 Million  from Higher Education Commission of Pakistan NRPU 2016. 

3. The Study on Indices, Counting Polynomials and Labelings of Graphs; has been approved and received the grant of Rs. PK =905650/-  from Higher Education Commission of Pakistan NRPU 2016.      

I am HEC approved supervisor for PhD-level students in the field of Mathematics.

International Presentations:

1.   26th "3in1" workshop on graphs, AGH University of Science and Technology, Krakow, Poland, October 26-28, 2017. 

2. Seminar on Topological Indices of Line Graph of Subdivided Graphs, Department of Mathematics,  University of United Emirates, Al-Ain, November 24, 2017.

2. CIMPA-LAOS Research School, Graph Labelings, graph decompositions and Hamiltonian cycles, National University of Laos, December 08-19, 2014.

3. Second meeting of the research group of GTA and Priority Research Centre for Computer-Assisted Research Mathematics and its Applications (CARMA), at The University  of Newcastle, Australia, June 01-02, 2011.

4.  22nd British Combinatorial Conference, held at University of St Andrews, Scotland, UK on July 05-10, 2009.

5. International Conference on Graph Theory and Information Security, February 10-14, 2007 ITB, Bandung, Indonesia.

 

 

 

 

Publications:

Books:
1. Kashif Ali (2009), "On Ramsey numbers of path verus wheel-like graphs", published by: Lambert Academic Publishing, Germany   
Journal Papers:
1. Kashif Ali, S. T. R. Rizvi, N. Iqbal, A. Gulraiz (2018), "Super edge-manginess of stars like graphs", ARS Combinatoria , pp: 405-417, Vol: 136, Issue: 1, Impact Factor: 0.268   
2. Kashif Ali, S.T. R. Rizvi, S. Ahmad, S. Bashir, M. Younis (2017), "Bell and kink type soliton solutions in birefringent nano-fibers", Optik, pp: 327-333, Vol: 142, Impact Factor: 0.742   
3. Rizvi, Syed Tahir Raza; Ali, Kashif; Hussain, Muhammad (2017), "Cycle-supermagic labelings of the disjoint union of graphs", Utilitas Mathematica, pp: 215-226, Vol: 104, Impact Factor: 0.31   
4. Kashif Ali, S. T. R. Rizvi,S. Bashir, M. Younis, R. Ashraf, M. O. Ahmad (2017), "Exact Soliton of (2+1)-dimensional fractional Schrodinger equation", Superlattices and Microsturctures, pp: 234-239, Vol: 107, Impact Factor: 2.123   
5. Kashif ALi, S. T. R. Rizvi, S. Basheer, S. Ahmad (2017), "Jacobian elliptic periodic traveling wave solutions for Biswas-Milovic equation", Optik, pp: 582-587, Vol: 131, Impact Factor: 0.742   
6. Kashif Ali, S. T. R. Rizvi (2017), "Jacobian elliptic periodic traveling wave solutions in the negative-index materials", Nonlinear Dynamics, pp: 1967-1972, Vol: 87, Issue: 3, Impact Factor: 3.464   
7. Syed Tahir Raza Rizvi, S. Saleem, Kashif Ali, M. Younis (2017), "New Thirring optical solitons with vector-coupled Schrödinger equations in birefringent fibers", WAVES IN RANDOM AND COMPLEX MEDIA, pp: 359-362, Vol: 27, Issue: 2, Impact Factor: 1.447   
8. Kashif Ali, Khalid, Madiha; Rizvi, Syed Tahir Raza (2017), "Note on cycle-(super)magic labelings of disconnected graphs", Utilitas Mathematica, pp: 315-320, Vol: 104, Impact Factor: 0.31   
9. Syed Tahir Raza Rizvi, K. Ali, M. Salman, B. Nawaz, M. Younis (2017), "Solitary wave solutions for quintic complex Ginzburg-Landau model Optik", Optik, pp: 59-62, Vol: 149, Impact Factor: 0.835   
10. Kashif Ali, S. T. R. Rizvi, A. Sardar, M. Younis, A. Bekir (2017), "Symbolic computation and abundant traveling wave solutions to KdV-mKdV equation", Pramana Journal of Physics, Vol: 88, Issue: 6, Impact Factor: 0.692    
11. Kashif Ali, S. T. R. Rizvi, A. Semanicova Fenovcikova (2016), "C4-Supermagic Labelings of Disjoint Union of Prisms", Mathematical Reports, pp: 315-320, Vol: 2016, Issue: 18(68), Impact Factor: 0.118   
12. Kashif Ali, S. T. R. Rizvi, A. Sardar, M. Younis, Q. Zhou, E. Zerrad, A. Biwas, A. Braway, (2016), "Dispersive Optical Solitons in Nanofibers with Schrödinger-Hirota Equation", Journal of Nanoelectronics and Optoelectronics, pp: 382-387, Vol: 11, Impact Factor: 0.675   
13. Kashif Ali, S.T. R. Rizvi, I. Ali, M. Younis (2016), "Saturation of the nonlinear refractive index for optical solitons in two-core", Optik, pp: 5328- 5333, Vol: 127, Impact Factor: 0.742   
14. Kashif Ali, S. T. R. Rizvi, A. Sardar, S. M. Husnine, M. Younis (2015), "Multiple traveling wave solutions for electrical transmission, line model", Nonlinear Dynamics, pp: 1317–1324, Vol: 82, Impact Factor: 3.464   
15. Kashif Ali, S. T. R. Rizvi, M. Khalid, M. Miller, J. Ryan (2015), "On cycle-supermagicness of subdivided graphs", Bull. Aust. Math. Soc., , pp: 11-18, Vol: 92, Issue: 2015, Impact Factor: 0.39   
16. Kashif Ali, S. T. R. Rizvi, A. Gulraze, N. Iqbal (2014), "Super edge-magicness of stars like graphs", ARS Combonatoria, Vol: Accepted, Impact Factor: 0.2   
17. Kashif Ali, M. Hussain, A. Razzaq (2013), "Super edge-magic total labeling of a tree", Utilitas Mathematica, pp: 355-364 , Vol: 91, Impact Factor: 0.2   
18. M. Javaid, A. A. Bhatti, M. Hussain, Kashif Ali (2013), "Super edge-magic total labeling on forest of extended w-trees ", Utilitas Mathematica, pp: 155-162, Vol: 91, Impact Factor: 0.2   
19. Kashif Ali, Edy Tri Baskoro, M. Hussain (2012), "On super antimagic total labeling of Harary graphs", Ars Combinatoria, pp: 225-233, Vol: 104, Impact Factor: 0.4   
20. Kashif Ali, M. Javaid, M. Hussain, H. Shaker (2012), "On super edge-magic labeling on subdivision of trees ", Utilitas Mathematica, pp: 169-177, Vol: 89 , Impact Factor: 0.137   
21. Kashif Ali, M. Javaid, M. Hussain, H. Shaker (2012), "Super edge-magic total labeling of subdivided stars", ARS Combinatoria, Vol: Accepted, Impact Factor: 0.4   
22. Kashif Ali, A. Ahmad, M. Baca, P. Kovar and A. Fenovcikova (2012), "Vertex antimagic labelings of regular graphs", Acta Mathematica Sinica - English Series, pp: 1865-1847, Vol: 28 , Issue: 9, Impact Factor: 0.47   
23. Kashif Ali, M. Javaid, M. Hussain, K.H. Dar (2011), "Super edge-magic total labelings on w trees", Utilitas Mathematica, pp: 183-191, Vol: 86, Impact Factor: 0.137   
24. Kashif Ali, Edy Tri Baskoro, M. Hussain (2010), "On (a,d)-vertex antimagic total labelings of Harary graphs", Utilitas Mathematica, pp: 73-80, Vol: 83, Impact Factor: 0.137   
25. Kashif Ali, M. T. Rahim, I. Javaid, (2010), "On super antimagic total labeling of some families of graphs", ARS Combinatoria, pp: 225-234, Vol: 95, Impact Factor: 0.4   
26. Kashif Ali, Edy Tri Baskoro, M. Hussain, A. Q. Baig (2009), "On the Ramsey number for a linear forest versus a cocktail party graph", Journal of Combinatorial Mathematics and Combinatorial Computing, pp: 173-177., Vol: 71   
27. Kashif Ali, Edy Tri Baskoro, Ioan Tomescu (2009), "On the Ramsey number for paths and beaded wheels", Journal of Prime Research in Mathematics, pp: 133-138, Vol: 5   
28. Kashif Ali, Edy Tri Baskoro (2008), "On Ramsey number of combination of paths and Jahangirs", Journal of Combinatorial Mathematics and Combinatorial Computing, pp: 113-119, Vol: 65   
29. Kashif Ali, Edy Tri Baskoro, Ioan Tomescu (2008), "On the Ramsey numbers for paths and generalized Jahangir graphs, Tome 51(99), No. 3, 2008, pp.", Bull. Math. Soc. Sci, Math, Roumanie, pp: 177–182., Vol: 51(99), Issue: 3, Impact Factor: 0.5   
30. Kashif Ali, Imran Javaid , M.T. Rahim (2007), "Families of regular graphs with constant metric dimension", Utilitas Mathematica, pp: 21-34., Vol: 75, Impact Factor: 0.137   
31. Kashif Ali, Surahmat, (2006), "A cycle or Jahangir Ramsey unsaturated graphs", Journal of Prime Research in Mathematics, pp: 187-193, Vol: 2   

Qualification

Post Doctorate Fellowship
The University of Newcastle, Newcastle, Australia.
Dec 2011 to Nov 2012
   
PhD (Mathematics)
Abdus Salam School of Mathematics, GC University, Lahore, Pakistan
Jan 2004 to Jun 2008
   

Experience

Associate Head
CIIT Lahore
Dec 2016 to Date
   
Associate Professor
CIIT Lahore
Dec 2014 to Date
   
Assistant Professor
COMSATS Institute of Information Technology (CIIT), Lahore
Jul 2008 to Dec 2014
   
Lecturer
COMSATS Institute of Information Technology(CIIT), Lahore
Jan 2008 to Jun 2008
   

Disclaimer: Profiles are editable by employees who may share the data of publications, experience and education upto the extent they want to share. Also CIIT Lahore is not responsible for any display of data on personal profiles.